# SDR AALA20120723001

- Difficulty date: July 22, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 64,823 hours, 33,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 3 TO 6 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FROM ROWS 3 TO 6.  OPS CHECK NORMAL.
